# SDR R61A2021102700839

- Difficulty date: October 8, 2021
- Submitted: October 27, 2021
- Operation: Air carrier
- Aircraft: N860RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000084
- Aircraft time: 35,296 hours, 23,374 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Part number: 17003859002
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD CARGO, SHEAR CLIP FOUND CORRODED AT FR 16 BETWEEN STR 28-27R.  REMOVED AND REPLACED SHEAR CLIP IN FWD CARGO AT FR 16 BETWEEN STR 27-28R IAW EMBRAER 170-175 SRM 51-41-01 AND 51-41-02.
